# SDR USAA2014081800013

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 45,958 hours, 17,029 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: D5211001820000
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISARM HANDLE ON DOOR 2R IS LOOSE.  TIGHTENED ARM & DISARM HANDLE ON DOOR 2R.
